Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Iinjections and reactions

ljsunshine_elljsunshine_e Posts: 52
edited 06/11/2012 - 8:56 AM in Pain Management
I had facet injections yesterday and a sacroiliac injection two days ago, my face still feels like is burning but now my arms do as well and I am feeling sick to my stomach I never felt like this the other two times I had the same injections. Any ideas how or why this is going on. I did call my doctor and he told me it is a normal reaction but to call back if it keeps up. I did not get to call him today. I am calling in the morning just wondered if any one had ever had this problem.


  • can cause a variety of side effects or reactions. Most of these are self-limiting, but some can cause problems, such as increasing your blood pressure, blood sugar, or swelling around the neck. If you have high blood pressure or diabetes going into an injection, you need to monitor each fairly frequently after the procedure.

    Hope that the symptoms get better, but let us know what your doctor says tomorrow.

    Good luck,

  • I will let you know. I got some of the burning to go away with a alcohol bath, and some aloe. It is spreading downward. One of the strangest things ever.
Sign In or Register to comment.